# SDR SWAA960730

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C, E
- Precautionary procedure: D

## Discrepancy

EXPERIENCED BIRD STRIKE TO NUMBER 1 ENGINE ON TAKEOFF ACCOMPANIED BY VIBRATION.  AIRCRAFT RETURNED TO BHM AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE AND BORESCOPE INSPECTIONS, REPLACED 8 ENGINE FAN BLADES AND PERFORMED ENGINE RUN PER BOEING M/M.
